Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

How to get rid of the burned scar from the leg? Used silver sulfadiazine

On Memorial Day, I accidently burned my leg while I was leaning over with an ignited lighter. My doctor gave me silver sulfadiazine , which I applied regularly. Now that it s almost Labor Day, I still have a large, horse-shoe shaped, red wrinkled spot on my calf that hasn t changed (for better or worse) in weeks. It s very difficult to get an appointment with my regular doctor, because he s very good and very popular. Any suggestions? I have many scars, but they are at least the color of my skin. I don t want a dark red scar. It s very noticable.
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
if you canno get any difference after you apply salysilic acid tretinoic acid or silver nitrate ointment applications for long you need to go for plastic surgery or laser treatment to remove the scarc
Answered: Wed, 18 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor